# SDR AALA20140815001

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N754AN
- Make and model: Boeing 777223
- Aircraft serial: 30262
- Aircraft time: 53,849 hours, 6,920 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W831644
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BS 972 TO 993 & LBL 11 FLOOR PANEL FOUND DENTED.  ACCOMPLISHED PANEL REPAIR IAW SRM 53-00-50-2R-1 REPAIR 1.
